# SDR HEEA084954

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,548 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 32447066
- Part serial: A65062
- Condition: Split
- Location: Torque
- Part time: 5,273 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE SPLITS AND OSCILLATIONS. FOUND LEAKAGE.  POLISHED AND RESET SERVO VALVES AND LEVER.  TESTED SATISFACTORY.
